Alert archive / California / Wind Advisories in 2012
Wind Advisory 14, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 30, 2012, 2:25 PM PDT. It took effect at Mar 31, 2012, 8:00 AM PDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 2:25 PM PDT (21:25 UTC)
- In effect from
- Mar 31, 2012, 8:00 AM PDT
- Expired
- Apr 1, 2012, 10:17 AM PDT
- In force
- 26 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
190 WWUS76 KHNX 302125 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 225 PM PDT FRI MAR 30 2012 CAZ089>091-310530- /O.NEW.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 225 PM PDT FRI MAR 30 2012 ...WIND ADVISORY IN EFFECT FROM 8 AM PDT TO 7 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM PDT SATURDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. * TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING...TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES. $$ CAZ095-310530- /O.NEW.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/ KERN COUNTY MOUNTAINS- 225 PM PDT FRI MAR 30 2012 ...WIND ADVISORY IN EFFECT FROM 2 PM PDT TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-310530- /O.NEW.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 225 PM PDT FRI MAR 30 2012 ...WIND ADVISORY IN EFFECT FROM 2 PM PDT SATURDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT SUNDAY FOR THE KERN COUNTY DESERTS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW MOUNTAIN PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
7 follow-up statements
028 WWUS76 KHNX 310439 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 939 PM PDT FRI MAR 30 2012 CAZ089>091-311230- /O.CON.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 939 PM PDT FRI MAR 30 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM PDT SATURDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. * TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING... TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ095-311230- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/ KERN COUNTY MOUNTAINS- 939 PM PDT FRI MAR 30 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-311230- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 939 PM PDT FRI MAR 30 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT SUNDAY FOR THE KERN COUNTY DESERTS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW MOUNTAIN PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
774 WWUS76 KHNX 311150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 450 AM PDT SAT MAR 31 2012 CAZ089>091-312000- /O.CON.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 450 AM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. * TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING... TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ095-312000- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/ KERN COUNTY MOUNTAINS- 450 AM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-312000- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 450 AM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SUNDAY FOR THE KERN COUNTY DESERTS. * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW MOUNTAIN PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
011 WWUS76 KHNX 311909 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1209 PM PDT SAT MAR 31 2012 CAZ099-010330- /O.EXT.KHNX.WI.Y.0014.120331T2100Z-120402T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 1209 PM PDT SAT MAR 31 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT SUNDAY... * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW MOUNTAIN PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-010200- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 1209 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. * TIMING: STRONG SOUTH WINDS CONTINUING THROUGH THE AFTERNOON... TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES. THE WINDS MAY CREATE AREAS OF BLOWING DUST WITH REDUCED VISIBILITY... ESPECIALLY NEAR RECENTLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ095-010330- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1209 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...THE GRAPEVINE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-010330- /O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/ INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 1209 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW MOUNTAIN PASSES. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
837 WWUS76 KHNX 010149 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 649 PM PDT SAT MAR 31 2012 CAZ089>091-010300- /O.EXP.KHNX.WI.Y.0014.000000T0000Z-120401T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 649 PM PDT SAT MAR 31 2012 ...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND WILL CONTINUE TO WEAKEN OVERNIGHT. $$ CAZ095-010600- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T0600Z/ KERN COUNTY MOUNTAINS- 649 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...THE GRAPEVINE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ099-011000- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- 649 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-011000- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/ INDIAN WELLS VALLEY- 649 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE INDIAN WELLS VALLEY. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARLOW WEATHER.GOV/HANFORD
035 WWUS76 KHNX 010543 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1043 PM PDT SAT MAR 31 2012 CAZ095-010645- /O.EXP.KHNX.WI.Y.0014.000000T0000Z-120401T0600Z/ KERN COUNTY MOUNTAINS- 1043 PM PDT SAT MAR 31 2012 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. WIND ADVISORY WILL BE REPLACED BY WINTER WEATHER ADVISORY AS SNOW IS EXPECTED TO INCREASE ACROSS THE KERN COUNTY MOUNTAINS. WINDS WILL STILL BE GUSTY THROUGH THE PASSES. WIND SPEEDS UP TO 55 MPH ARE POSSIBLE THROUGH 11 AM SUNDAY. $$ CAZ099-011300- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- 1043 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-011300- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/ INDIAN WELLS VALLEY- 1043 PM PDT SAT MAR 31 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE INDIAN WELLS VALLEY. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: RIDGECREST * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARLOW WEATHER.GOV/HANFORD
998 WWUS76 KHNX 011210 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 510 AM PDT SUN APR 1 2012 CAZ099-012015- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- 510 AM PDT SUN APR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-011800- /O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/ INDIAN WELLS VALLEY- 510 AM PDT SUN APR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE INDIAN WELLS VALLEY. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON AND CONTINUE INTO SUNDAY MORNING. * LOCATIONS INCLUDE: RIDGECREST * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
391 WWUS76 KHNX 011717 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1017 AM PDT SUN APR 1 2012 CAZ098-011830- /O.CAN.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/ INDIAN WELLS VALLEY- 1017 AM PDT SUN APR 1 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE INDIAN WELLS VALLEY. WINDS IN THE INDIAN WELLS VALLEY HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$ CAZ099-020130- /O.UPG.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/ /O.NEW.KHNX.HW.W.0004.120401T1717Z-120402T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- 1017 AM PDT SUN APR 1 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY DESERT. * TIMING: STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...GUSTS TO AROUND 60 MPH FROM THE TEHACHAPI PASS TO THE MOJAVE AREA. ELSEWHERE...GUSTS TO AROUND 45 MPH AT TIMES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SANGER WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 30, 11:05 AM PDT, 3 hours 20 minutes earlier.
Area forecast discussion, Mar 30, 11:05 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1105 AM PDT FRI MAR 30 2012 .SYNOPSIS... DRY CONDITIONS AND SLIGHTLY ABOVE AVERAGE TEMPERATURES ARE EXPECTED TODAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE AREA SATURDAY...BRINGING VALLEY RAIN AND MOUNTAIN SNOW. CLOUDS WITH A SLIGHT CHANCE OF SHOWERS COULD LINGER OVER THE AREA THROUGH SUNDAY ESPECIALLY OVER THE SOUTH VALLEY AND TEHACHAPI AND SIERRA FOOTHILLS. && .DISCUSSION...ALTHOUGH THE TIMING MIGHT NOT BE APPROPRIATE FOR THOSE WITH OUTDOOR PLANS OR TRAVEL PLANS...ANOTHER COLD PACIFIC STORM IS INDEED ON THE WAY AND ITS IMPACTS WILL BE FELT THROUGHOUT THE CENTRAL CA INTERIOR THIS WEEKEND. TODAY...HOWEVER...WILL BE A MAGNIFICENT SPRING DAY EQUIPPED WITH PLENTY OF SUNSHINE AND MILD AFTERNOON TEMPS. ALREADY...TEMPS ARE SEVERAL DEGREES HIGHER COMPARED TO 24 HRS AGO OVER THE MOUNTAINS AND GENERALLY UP TO A FEW DEGREES HIGHER ELSEWHERE. ESSENTIALLY...A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER SOUTHERN CA WILL COMBINE WITH A DRY WESTERLY FLOW ALOFT TO BRING US A FAIRLY WARM DAY TODAY AND A MILDER THAN NORMAL NIGHT TONIGHT WITH NOTHING MORE THAN OCCASIONAL HIGH CLOUDS. THE STORM ITSELF IS CURRENTLY SITUATED SEVERAL HUNDRED MILES OFF THE PAC NW COAST AND IS CUTTING UNDERNEATH THE PARENT LOW CENTERED OVER THE GULF OF ALASKA THIS MORNING. A PLUME OF FAIRLY HIGH PRECIPITABLE H2O EXTENDS WELL EAST OF THIS STORM ON WATER VAPOR IMAGERY AND IS CURRENTLY AIMED AT OREGON AND EXTREME NORTHERN CA. IT APPEARS THAT SOME OF THIS MOISTURE WILL GET TAPPED INTO THE STORM AS IT APPROACHES THE NORTHERN CA COAST DURING THE NEXT 24 HOURS. THE COLD FRONT TRAILING FROM THIS SYSTEM SHOULD ARRIVE IN THE NORTHWESTERN PORTION OF OUR CWA BY MIDDAY TOMORROW THEN MOVE SOUTHWARD ACROSS THE REMAINDER OF THE CWA SATURDAY AFTERNOON BUT NOT MAKE INROADS INTO KERN COUNTY UNTIL EARLY TOMORROW EVENING. UNLIKE THE LAST SYSTEM... WILL BE SUPPORTED BY A STRONG 300 MB JET (120+ KTS) WHICH WILL HELP GENERATE HEAVY PRECIP AND OROGRAPHIC LIFT IN THE SOUTHERN SIERRA NORTH OF KINGS CANYON TOMORROW AFTERNOON AND NIGHT. THE PRESENCE OF THIS JET WILL ALSO SUPPORT BRISK WINDS IN THE SJ VLY...PARTICULARLY IN MERCED COUNTY AND ALONG THE WEST SIDE FROM MIDDAY TOMORROW THROUGH TOMORROW EVENING. STRONG WINDS WILL ALSO BUFFET THE SIERRA CREST AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT AND WILL LIKELY PERSIST THROUGH SUNDAY...DURING WHICH TIME THE STORM WILL BE EXITING INTO THE GREAT BASIN. THE CNRFC...IN ADDITION TO THE MODELS...HAS NOW RAISED THE QPF WITH THIS SYSTEM...PARTICULARLY FROM FRESNO COUNTY NORTH. PRECIP TOTALS WOULD WARRANT WINTER STORM WARNING CRITERIA IN THE SIERRA FROM YNP TO KINGS CANYON AND WINTER WEATHER ADVISORY CRITERIA IN THE SIERRA SOUTHWARD TO THE KERN COUNTY LINE. IN KERN COUNTY...IT WAS FELT THAT THE PRIMARY IMPACT OF THIS STORM WILL BE THE WIND. HENCE...A WIND ADVISORY WILL LIKELY BE LAUNCHED FOR THE KERN COUNTY MOUNTAINS AND DESERT FOR TOMORROW AFTERNOON AND TOMORROW NIGHT. WINDS BEHIND THIS STORM WILL ALSO BE PRETTY GUSTY IN THESE AREAS SUNDAY...EVEN ALONG THE WEST SIDE OF THE SJ VLY. SO WOULD NOT BE SURPRISED IF ADVISORY LEVEL SPEEDS CONTINUE IN THE KERN COUNTY DESERT INTO SUNDAY EVENING. OTHERWISE...SUNDAY WILL BE UNSEASONABLY COOL WITH RESIDUAL SHOWERS OVER THE MOUNTAINS AND STUBBORN LOW STRATUS LINGERING THROUGH AT LEAST THE LATE AFTERNOON HOURS IN THE SIERRA FOOTHILLS...THE SOUTH END OF THE SJ VLY AND THE NORTH FACING SLOPES OF THE TEHACHAPI MTNS. ALTHOUGH SNOW SHOWERS COULD FALL DOWN TO PASS LEVEL IN THE KERN CO MOUNTAINS BY LATE SATURDAY NIGHT AND SUNDAY MORNING...IT WAS FELT THAT PRECIP AMTS WILL BE TOO LOW TO SERIOUSLY IMPACT TRAVEL THROUGH THE GRAPEVINE AT THIS TIME. THIS MAY NEED TO BE REASSESSED AS NEWER MODEL RUNS COME IN. A PRONOUNCED WARMING TREND WILL TAKE PLACE EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER CA. IT IS POSSIBLE THAT MAX TEMPS BOUNCE BACK TO TODAY'S LEVELS BY TUESDAY. THE MODELS FORECAST A RELATIVELY MOISTURE STARVED COLD FRONT TO MOVE SOUTHWARD ACROSS THE CENTRAL CA INTERIOR LATE WEDNESDAY OR WEDNESDAY NIGHT WHICH COULD REJUVENATE GUSTY WINDS ON THE WEST SIDE...ALONG THE SIERRA CREST... AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY FROM WEDNESDAY AFTN THROUGH THURSDAY. OTHERWISE...THURSDAY WILL BECOME SIGNIFICANTLY COOLER AGAIN WITH SLIGHTLY COOLER THAN NORMAL TEMPS FINISHING OUT THE END OF THE WORK WEEK NEXT FRIDAY. && .PREV DISCUSSION... /ISSUED 208 AM PDT FRI MAR 30 2012/ DISCUSSION... COLD FRONT TO OUR NORTH AND WEAK SFC RIDGE OVER US GAVE US MOSTLY SUNNY SKIES AND TEMPS SLIGHTLY ABOVE NORMAL YESTERDAY AND WE ARE EXPECTING THE SAME FOR TODAY. THE FRONT WILL GRADUALLY DRIFT SOUTH INTO THE CENTRAL CA INTERIOR ON SATURDAY AS A VERY IMPRESSIVE UPPER LEVEL SYSTEM MOVES OUT OF THE CEN PAC AND SLAMS INTO NRN CA ON SAT. BUFKIT TIME SERIES INDICATED THAT ONSET OF PRECIP WOULD BEGIN AROUND MIDDAY NEAR MCE AND SLOWLY DRIFT SOUTH DURING THE DAY. QPF VALUES REMAIN LIGHT WITH THE SYSTEM AS THE BEST UVM AND DYNAMICS REMAIN NORTH OF THE FA. THE FRONT WILL QUICKLY MOVE THROUGH ON SATURDAY EVENING AND WILL PROVIDE SHOWERS ACROSS THE SIERRA SATURDAY NIGHT. QPF AMOUNTS ARE MARGINAL FOR AN ADVISORY AND WILL HOLD OFF FOR NOW. SPECIAL WEATHER STATEMENT WILL COVER THINGS FOR NOW. THE SYSTEM WILL BE CLEAR OF THE REGION BY SUNDAY AND ZONAL FLOW ONCE AGAIN SETS UP OVER THE REGION SUNDAY THROUGH TUESDAY WITH SEASONAL TEMPS AND PC SKIES. ANOTHER TROUGH OF LOW PRESSURE WILL DIG OVER THE REGION WED AND DEEPENS THROUGH FRIDAY WITH COOLER TEMPS AND UNSETTLED WEATHER...ESP OVER THE SIERRA. ECMWF IS FASTER THAN THE GFS AND IS NOT AS INTENSE AS THE GFS...WITH LOWER QPF VALUES BY NEXT WEEKEND. && .AVIATION... CIGS LOWERING TO 2000-4000 FT AGL IN THE SIERRA NEVADA FROM FRESNO COUNTY NORTH TO YOSEMITE PARK BETWEEN 00Z-12Z SAT. STRONG GUSTY WINDS DEVELOPING IN THE CENTRAL SAN JOAQUIN VALLEY ESPECIALLY THE WEST SIDE WITH GUST TO 30KT POSSIBLE NEAR KMCE AFTER 15Z. OTHERWISE VFR CONDITIONS ACROSS THE CENTRAL CALIFORNIA INTERIOR THRU 18Z SAT. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DURFEE PREVIOUS DISCUSSION...JDB AVN/FW...MV SYNOPSIS...PJ WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Mar 30, 11:00 AM PDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1100 AM PDT FRI MAR 30 2012 CAZ089>099-302200- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1100 AM PDT FRI MAR 30 2012 ...A WINTER-LIKE STORM WILL AFFECT THE CENTRAL CALIFORNIA INTERIOR THIS WEEKEND... A COLD PACIFIC STORM WILL IMPACT THE CENTRAL CALIFORNIA INTERIOR THIS WEEKEND...BEGINNING MIDDAY SATURDAY. THE STORM WILL LIKELY BRING HEAVY SNOW AND STRONG WINDS TO THE HIGHER ELEVATIONS OF THE SIERRA SATURDAY AFTERNOON AND SATURDAY NIGHT. SNOWFALL TOTALS OF 8 INCHES OR MORE ARE POSSIBLE ABOVE 7000 FEET WITH LIGHTER SNOW ACCUMULATIONS DOWN TO 4000 FEET BY SUNDAY MORNING...PRIMARILY NORTH OF KINGS CANYON. IN THE KERN COUNTY MOUNTAINS...SNOW ACCUMULATIONS OF UP TO 4 INCHES ARE POSSIBLE ABOVE 6000 FEET BY SUNDAY MORNING. WHILE THE BULK OF THE PRECIPITATION WILL FALL AS RAIN AT PASS LEVEL...THE RAIN COULD END AS A FEW SNOW SHOWERS DOWN TO ABOUT 4000 FEET BY SATURDAY NIGHT. ADDITIONALLY...BRISK WINDS ARE LIKELY THROUGH AND BELOW THE MOUNTAIN PASSES THIS WEEKEND. WESTERLY WINDS OF 25 TO 35 MPH ARE LIKELY IN THIS REGION FROM SATURDAY AFTERNOON INTO SUNDAY MORNING WITH GUSTS TO 55 MPH POSSIBLE RIGHT BELOW THE PASSES. IN THE SAN JOAQUIN VALLEY...SOUTHERLY WINDS MAY GUST TO 35 MPH OR HIGHER IN MERCED COUNTY AND ALONG THE WEST SIDE DURING THE MIDDAY AND AFTERNOON HOURS SATURDAY. PROJECTED RAIN AMOUNTS FROM THIS STORM WILL RANGE FROM JUST A FEW HUNDREDTHS OF AN INCH ALONG THE WEST SIDE AND SOUTH END TO AS MUCH AS A QUARTER OF AN INCH FROM FRESNO COUNTY NORTH. IN THE SIERRA FOOTHILLS...RAINFALL AMOUNTS OF A QUARTER OF AN INCH TO THREE QUARTERS OF AN INCH ARE LIKELY BY THE TIME PRECIPITATION DWINDLES TO A FEW SHOWERS SUNDAY MORNING. PERSONS WITH TRAVEL PLANS THIS WEEKEND SHOULD BE PREPARED FOR WINTER-LIKE DRIVING CONDITIONS IN THE SIERRA AND OVER THE HIGHER ELEVATIONS OF KERN COUNTY WITH RAIN SLICKED HIGHWAYS IN THE LOWER ELEVATIONS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS POTENTIALLY HAZARDOUS STORM. DURFEE WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:25 PM PDT | Winter Storm Warning | HNX | 38 hr | |
| Mar 30, 1:25 PM PDT | Winter Weather Advisory | HNX | 53 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.